Volume 25, issue 5 (2021)

Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the vanishing topology of isolated Cohen–Macaulay codimension $2$ singularities
2167

Anne Frühbis-Krüger and Matthias Zach

Uniqueness of convex ancient solutions to mean curvature flow in higher dimensions
2195

Simon Brendle and Kyeongsu Choi

Conformal blocks from vertex algebras and their connections on $\overline{\mathcal{M}}_{g,n}$
2235

Chiara Damiolini, Angela Gibney and Nicola Tarasca

Supersymmetric field theories and the elliptic index theorem with complex coefficients
2287

Daniel Berwick-Evans

On Kodaira fibrations with invariant cohomology
2385

Corey Bregman

The geometry of groups containing almost normal subgroups
2405

Alexander Margolis

On the geometry of asymptotically flat manifolds
2469

Xiuxiong Chen and Yu Li

The space of almost calibrated $(1,1)$–forms on a compact Kähler manifold
2573

Jianchun Chu, Tristan C Collins and Man-Chun Lee

On the isometric conjecture of Banach
2621

Gil Bor, Luis Hernández Lamoneda, Valentín Jiménez-Desantiago and Luis Montejano

Moduli theory, stability of fibrations and optimal symplectic connections
2643

Ruadhaí Dervan and Lars Martin Sektnan

Correction to the article A spectral sequence for stratified spaces and configuration spaces of points
2699

Nir Gadish and Dan Petersen

Correction to the article Surface bundles over surfaces with arbitrarily many fiberings
2707

Nick Salter

Publication of this issue is now complete.